Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 76, NWS Shreveport, LA

August 28, 20174 counties in Texas

NWS Shreveport, LA issued this river flood warning at Aug 28, 2017, 12:16 PM CDT for 4 counties in Texas. It took effect at Aug 29, 2017, 6:27 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Aug 28, 2017, 12:16 PM CDT (17:16 UTC)
In effect from
Aug 29, 2017, 6:27 AM CDT
Expired
Sep 4, 2017, 8:54 AM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Nacogdoches County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Attoyac Bayou near Chireno (ATBT2).

Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

286 
WGUS44 KSHV 281716
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
1216 PM CDT Mon Aug 28 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-291716-
/O.NEW.KSHV.FL.W.0076.170830T2040Z-000000T0000Z/
/ATBT2.1.ER.170830T2040Z.170902T1200Z.000000T0000Z.NO/
1216 PM CDT Mon Aug 28 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Attoyac Bayou Near Chireno, Texas.
* from Wednesday afternoon until further notice...or until the 
  warning is cancelled.
* At 1130 AM Monday the stage was 10.1 feet. 
* Minor flooding is forecast. 
* Flood stage is 14 feet. 
* Forecast...Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 20.2 feet by Saturday morning. Additional 
  rises remain possible thereafter.
* Impact...Minor lowland flooding.  Move livestock and equipment to
  higher ground.  Also expect flooded boat ramps and off roading
  trails.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

VIII.
13 follow-up statements
995 
WGUS44 KSHV 282031
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
331 PM CDT Mon Aug 28 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-292031-
/O.EXT.KSHV.FL.W.0076.170829T1305Z-000000T0000Z/
/ATBT2.2.ER.170829T1305Z.170902T0600Z.000000T0000Z.NO/
331 PM CDT Mon Aug 28 2017

...forecast flooding increased from Minor to Moderate severity...
The flood warning continues for 
  the Attoyac Bayou Near Chireno.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* AT  2:30 PM Monday The stage was 11.2 feet. 
* Moderate flooding is forecast. 
* Flood stage is 14.0 feet. 
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 22.3 feet by early Saturday morning.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
603 
WGUS84 KSHV 290142
FLSSHV


Flood Statement
National Weather Service Shreveport LA
842 PM CDT Mon Aug 28 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-300142-
/O.EXT.KSHV.FL.W.0076.170829T1127Z-000000T0000Z/
/ATBT2.2.ER.170829T1127Z.170902T0600Z.000000T0000Z.NO/
842 PM CDT Mon Aug 28 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* from Tuesday morning until further notice...or until the warning is
  cancelled.
* At  7:30 PM Monday The stage was 11.9 feet. 
* Moderate flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 22.4 feet by Saturday morning.
* Impact...at 22.0 feet...Expect moderate to severe lowland flooding 
  of timber in and near the river floodplain. The bayou will continue
  to remain above flood stage for several days.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
811 
WGUS84 KSHV 291512
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1012 AM CDT Tue Aug 29 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-301512-
/O.CON.KSHV.FL.W.0076.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.170830T0600Z.170902T0600Z.000000T0000Z.NO/
1012 AM CDT Tue Aug 29 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until further notice...or until the warning is cancelled.
* At 930 AM Tuesday The stage was 12.4 feet. 
* Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...Rise above flood stage by after early Wednesday morning
  and continue to rise to near 20.9 feet by early Saturday morning.
* Impact...Expect considerable lowland flooding of boat ramps and 
  off road trails to continue for several days.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

TXC403-405-301512-
/O.EXT.KSHV.FL.W.0080.170831T0700Z-170903T0800Z/
/AYIT2.1.ER.170831T0700Z.170901T0600Z.170902T1400Z.NO/
1012 AM CDT Tue Aug 29 2017

...The flood warning extended until late Saturday night...The flood 
warning continues for
  the Ayish Bayou Near San Augustine, Texas.
* from late Wednesday night to late Saturday night...or until the 
  warning is cancelled.
* At 915 AM Tuesday The stage was 10.6 feet. 
* Minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 14.6 feet by Friday morning. The bayou
  will fall below flood stage by late Saturday morning.
* Impact...Minor lowland flooding.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

VIII.
330 
WGUS84 KSHV 291933
FLSSHV


Flood Statement
National Weather Service Shreveport LA
233 PM CDT Tue Aug 29 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-301933-
/O.CON.KSHV.FL.W.0076.000000T0000Z-000000T0000Z/
/ATBT2.1.ER.170830T0700Z.170902T0600Z.000000T0000Z.NO/
233 PM CDT Tue Aug 29 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until further notice...or until the warning is cancelled.
* At  1:30 PM Tuesday The stage was 12.6 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 18.0 feet by early Saturday morning.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
005 
WGUS84 KSHV 300304
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1004 PM CDT Tue Aug 29 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-310304-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T1415Z/
/ATBT2.1.ER.170830T1200Z.170831T1800Z.170903T2015Z.NO/
1004 PM CDT Tue Aug 29 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Monday morning...or until the warning is cancelled.
* At  9:30 PM Tuesday The stage was 12.9 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.7 feet BY Thursday early afternoon. The river 
  will fall below flood stage by Sunday afternoon.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
784 
WGUS84 KSHV 301507
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1007 AM CDT Wed Aug 30 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-311507-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170903T0100Z/
/ATBT2.1.ER.170830T1522Z.170831T1800Z.170902T0700Z.NO/
1007 AM CDT Wed Aug 30 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until Saturday evening...or until the warning is cancelled.
* At 930 AM Wednesday The stage was 13.9 feet. 
* Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 15.8 feet by Thursday early afternoon. The bayou 
  will fall below flood stage by early Saturday morning.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

TXC403-405-311507-
/O.EXT.KSHV.FL.W.0080.170830T1505Z-170901T2200Z/
/AYIT2.1.ER.170830T1251Z.170831T0000Z.170901T0400Z.NO/
1007 AM CDT Wed Aug 30 2017

The flood warning continues for
  the Ayish Bayou Near San Augustine, Texas.
* until Friday afternoon...or until the warning is cancelled.
* At 915 AM Wednesday The stage was 12.3 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The bayou will continue rising to near 13.8 feet by this
  Wednesday evening. The bayou will fall below flood stage during
  Thursday late evening.
* Impact...Minor lowland flooding.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

VIII.
940 
WGUS84 KSHV 302053
FLSSHV


Flood Statement
National Weather Service Shreveport LA
353 PM CDT Wed Aug 30 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-312053-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T1800Z/
/ATBT2.1.ER.170830T1506Z.170901T0000Z.170904T0000Z.NO/
353 PM CDT Wed Aug 30 2017

...The flood warning extended until Monday afternoon...The flood 
warning continues for
  the Attoyac Bayou Near Chireno.
* until Monday afternoon...or until the warning is cancelled.
* At  3:30 PM Wednesday The stage was 15.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 16.4 feet by 
  tomorrow evening. The river will fall below flood stage Sunday 
  evening.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
978 
WGUS84 KSHV 310302
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1002 PM CDT Wed Aug 30 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-010302-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T1500Z/
/ATBT2.1.ER.170830T1506Z.170901T0000Z.170903T2100Z.NO/
1002 PM CDT Wed Aug 30 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Monday morning...or until the warning is cancelled.
* At  9:30 PM Wednesday The stage was 16.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 16.9 feet by 
  tomorrow evening. The river will fall below flood stage Sunday 
  afternoon.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
117 
WGUS84 KSHV 311443
FLSSHV


Flood Statement
National Weather Service Shreveport LA
943 AM CDT Thu Aug 31 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-011443-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T0730Z/
/ATBT2.1.ER.170830T1506Z.170831T1800Z.170903T1330Z.NO/
943 AM CDT Thu Aug 31 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until late Sunday night...or until the warning is cancelled.
* At 830 AM Thursday The stage was 16.8 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The bayou will continue rising to near 16.9 feet by this
  Wednesday evening. The bayou will fall below flood stage Sunday
  morning.
* Impact...Minor lowland flooding.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

VIII.
920 
WGUS84 KSHV 011508
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1008 AM CDT Fri Sep 1 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-021508-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T0824Z/
/ATBT2.1.ER.170830T1506Z.170901T0345Z.170903T1424Z.NO/
1008 AM CDT Fri Sep 1 2017

...The flood warning extended until late Sunday night...The flood 
warning continues for
  the Attoyac Bayou Near Chireno, Texas.
* until late Sunday night...or until the warning is cancelled.
* At 930 AM Friday the stage was 17.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  late Sunday morning.  Also the Attoyac Bayou crested at 18.0 feet
  during late Thursday evening.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

TXC403-405-011538-
/O.CAN.KSHV.FL.W.0080.000000T0000Z-170902T1900Z/
/AYIT2.3.ER.170830T1251Z.170831T0145Z.170901T1255Z.NO/
1008 AM CDT Fri Sep 1 2017

The flood warning is cancelled for
  the Ayish Bayou Near San Augustine, Texas.
* At 915 AM Friday The stage was 11.9 feet. 
* Fell below flood stage at 755 AM Friday.
* Flood stage is 12 feet. 
* Forecast...The bayou will continue to fall to 10.8 feet by Saturday
  morning.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

VIII.
670 
WGUS84 KSHV 021357
FLSSHV


Flood Statement
National Weather Service Shreveport LA
857 AM CDT Sat Sep 2 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-031357-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T0200Z/
/ATBT2.1.ER.170830T1506Z.170901T0345Z.170903T0800Z.NO/
857 AM CDT Sat Sep 2 2017

The flood warning continues for
  the Attoyac Bayou Near Chireno.
* until Sunday evening...or until the warning is cancelled.
* At  8:30 AM Saturday The stage was 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
777 
WGUS84 KSHV 031532
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1032 AM CDT Sun Sep 3 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-041532-
/O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T2100Z/
/ATBT2.1.ER.170830T1506Z.170901T0345Z.170904T0300Z.NO/
1032 AM CDT Sun Sep 3 2017

...The flood warning extended until Monday afternoon...The flood 
warning continues for
  the Attoyac Bayou Near Chireno.
* until Monday afternoon...or until the warning is cancelled.
* At  9:30 AM Sunday The stage was 14.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25
441 
WGUS84 KSHV 041354
FLSSHV


Flood Statement
National Weather Service Shreveport LA
854 AM CDT Mon Sep 4 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC347-401-405-419-041424-
/O.CAN.KSHV.FL.W.0076.000000T0000Z-170904T2100Z/
/ATBT2.1.ER.170830T1506Z.170901T0345Z.170904T1130Z.NO/
854 AM CDT Mon Sep 4 2017

The flood warning is cancelled for
  the Attoyac Bayou Near Chireno.
* At  8:30 AM Monday The stage was 13.9 feet. 
* Fell below flood stage at  6:30 AM Monday.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to 13.2 feet by tomorrow
  morning.
* Impact...at 14.0 feet...Expect lowland flooding for the next several
  days of the heavily wooded floodplain. Ranchers that have cattle 
  and equipment near the river should move them to higher ground.

&&

LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 28, 10:46 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 28, 10:46 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1046 AM CDT Mon Aug 28 2017

.DISCUSSION...
Tropical Storm Harvey continues to dump just incredible amounts of
rain to our southwest across much of southeast Texas with Houston
and surrounding areas totally inundated with flooding. Harvey is
now moving southeastward back out over the Gulf of Mexico and this
will allow it to maintain TS strength and even possibly reintensify
slightly over the next 48 hours while over the warm Gulf waters.
Maximum sustained winds are currently at 40 mph with higher gusts.
The latest 10 AM track update from NHC shows Harvey continuing a
slow eastward push over the extreme northern Gulf along the middle
to upper Texas coast before turning more northeast late Tuesday
and moving back inland east of Galveston Bay sometime Wednesday
morning with a continued northeast track from there.

What all this means for our region is Harvey will eventually track
right through the heart of our area by mid to late week, possibly
maintaining TS strength into our southern zones. But the primary
concern will continue to be the rainfall amounts associated with
Harvey as additional rainfall totals in the range of 8-10 inches
will be possible across our Deep East Texas counties with lesser
amounts from 3-6 inches farther north and east, generally south of
the I-30 corridor. Flash Flood Watch has been maintained for all
of our Deep East Texas counties as well as adjacent Sabine Parish
across northwest Louisiana, with further extension of the FF Watch
likely through at least early Thursday. Additional counties and
parishes may also need to be added to the watch, but that is still
a bit in question at the moment with amounts expected to drop off
with a faster track of Harvey through the remainder of our region.

For the forecast update this morning, did increase pops across our
southern zones to better align with current radar trends with a
sharp precip gradient as you move along and north of the I-20
corridor. Other updates include dew points and cloud cover to more
closely mimic current observations. Otherwise, the remainder of
the forecast is in pretty good shape and no other changes are
needed at this time. All updated text products have already been
issued.

/19/

&&

.PREV DISCUSSION... /issued 739 AM CDT Mon Aug 28 2017/

AVIATION...
For the 28/12Z terminal forecast will be prevailing brief period
of VFR, but with the large area of rain and showers to the
Southeast of a KELD to KSHV and KTYR line will be including
MVFR with ceilings and/or visibility restrictions in showers,
IFR/MVFR will be the prevailing conditions across much of east and
Deep East texas and lower parts of Northwest and North Central
Louisiana. Surface winds will be East to Northeast 7-12 knots with
higher speeds over parts of East and Deep East Texas. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  70  82  71 /  50  30  30  40
MLU  79  68  81  70 /  70  30  40  40
DEQ  85  68  85  69 /  30  20  10  10
TXK  83  68  83  70 /  30  20  20  20
ELD  82  68  83  69 /  30  20  30  30
TYR  81  69  82  70 /  50  30  20  30
GGG  80  70  82  70 /  50  30  30  30
LFK  75  70  78  72 / 100  60  60  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Tuesday morning for LAZ017.

OK...None.
TX...Flash Flood Watch through Tuesday morning for TXZ149-152-153-
     165>167.

&&

19/06
Hazardous weather outlook, Aug 28, 12:15 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1215 PM CDT Mon Aug 28 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-018>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-150-151-291715-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola-
1215 PM CDT Mon Aug 28 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

The threat of heavy rainfall will remain south of the Interstate
20 corridor through tonight with only light to occasionally
moderate showers affecting parts of the region in association
with Tropical Storm Harvey, which is still centered well to our
southwest just off the Texas coast near Houston and Galveston.
Therefore, no hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The track of Harvey will be more eastward through Tuesday while
hugging the coastal bend of Texas before turning more northeast
Tuesday night into Wednesday just east of Galveston Bay. Rainfall
amounts will begin to increase across our region from mid to late
week as Harvey accelerates northeastward across deep east Texas
and north Louisiana. Rainfall totals of one to three inches over
our northern counties to as much as three to six inches farther
south are possible across much of east Texas and north Louisiana.
The threat of flash flooding along with isolated, weak tornadoes
will continue to be a concern until the remnants of Harvey finally
exit the region this weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters will not be needed through tonight.

LAZ017-TXZ149-152-153-165>167-291715-
Sabine-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-
1215 PM CDT Mon Aug 28 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and isolated thunderstorms will continue to
plague deep east Texas and Toledo Bend country of Louisiana in
association with Tropical Storm Harvey, which is still centered
well to our southwest just off the Texas coast near Houston and
Galveston. Heavier rain bands will be possible through tonight.
Flash flooding may occur in low lying and poor drainage areas.
The threat of isolated, weak tornadoes will also remain possible
within some of the stronger rain bands.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The track of Harvey will be more eastward through Tuesday while
hugging the coastal bend of Texas before turning more northeast
Tuesday night into Wednesday just east of Galveston Bay. Rainfall
amounts will continue to increase across deep east Texas and the
adjacent sections of north Louisiana from mid to late week as
Harvey accelerates northeastward across these areas. Additional
rainfall totals of six to eight inches with isolated higher
amounts close to ten inches are possible. The threat of flash
flooding along with isolated, weak tornadoes will continue to be
a concern until the remnants of Harvey finally exit the region
this weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters may be needed through this weekend.

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:47 PM CDTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler9 days
Aug 28, 5:24 AM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine6 hr
Aug 28, 12:20 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity34 hr
Aug 28, 12:22 PM CDTRiver Flood WarningSHVNacogdoches, Rusk5 days
Aug 28, 12:24 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches46 hr
Aug 28, 3:29 PM CDTRiver Flood WarningSHVSabine, San Augustine5 days

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.